2 doctors weighed in:
Is lack of energy a symptom of withdrawal?
2 doctors weighed in

Dr. Jeff Jacobs
Pediatrics - Psychiatry
1 doctor agrees
In brief: Possibly
It would depend somewhat on the particular substance from which the person is withdrawing.
Lack of energy is a common symptom of withdrawal from a variety of different drugs of abuse, especially from stimulant type drugs, medications, or substances.

In brief: Possibly
It would depend somewhat on the particular substance from which the person is withdrawing.
Lack of energy is a common symptom of withdrawal from a variety of different drugs of abuse, especially from stimulant type drugs, medications, or substances.
Dr. Jeff Jacobs
Dr. Jeff Jacobs
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors